Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pimples on face. Prescribed creams, antibiotic. Healing time? Will the marks fade away?

hi,I m a female of 28 years.I m unmarried and getting pimples on my face only for last 2 months.I ve consulted doctor and being given Acdermin gel to be applied on my pimples only before going to bed, Acne Aid cleanser to wash my face at night with it and an antibiotic to be taken orally.My pimples have now changed to red bumps in 1 week and skin is peeling off.I m working lady and have to go to job,I m not using any makeup now I m feeling discouraged and unconfident with this kind of much time it will take to heal and will the marks fadeaway?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  1477
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response

Thanks for writing to us.

It is difficult to comment specifically about the time required for your acne to clear off completely. At least two weeks to a month is required to notice good response. The treatment suggested by your doctor is perfectly as per the treatment protocol of acne.

The redness and peeling of skin seen is probably due to over zealous application of acdermin gel. Use it in very small quantity and apply it only over the lesions. There should be a gap of at least 15 to 20 minutes between washing your face and application of acdermin. As it contains tretinoin, sun exposure should be avoided. Sometimes anti acne soap bars make skin too dry if that is a case with you replace it with milder facewash. With these steps redness, dryness and skin peeling would improve. If you want to use make up, you may use water based products.

If not much improvement is seen, you may consult your doctor regarding use of isotretinoin.

As far as marks are concerned, these might fade with application of acdermin. However for better results in acne pigmentation reduction, pigmentation reducing creams like kojic acid, Glycolic acid, hydroquinone etc can be used once acne has subsided.

Hope that helps. Take care
Answered: Wed, 20 Mar 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor